# SDR JJBA20240207018

- Difficulty date: January 31, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 18-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CRACK FOUND ON MIDDLE STEP FRAME FLOOR STRUCTURE BTW FR 18-20. CF1, MIDDLE STEP FRAME STRUCTURE BTW FR 18-20 REMOVED AND REPLACED BY NEW ONE
